A note on graphs and rational balls

Lecuona, A. G. (2018) A note on graphs and rational balls. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 112(3), pp. 705-716. (doi: 10.1007/s13398-017-0464-x)

[img]
Preview
Text
181100.pdf - Published Version
Available under License Creative Commons Attribution.

678kB

Abstract

In this short note we study some particular graphs associated to small Seifert spaces and Montesinos links. The study of these graphs leads to new examples of Seifert manifolds bounding rational homology balls and Montesinos links bounding smoothly and properly embedded surfaces (possibly not orientable) in the 4 ball with Euler characteristic equal to 1.

Item Type:Articles
Additional Information:Partially supported by Spanish GEOR MTM2014-55565.
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Lecuona, Dr Ana
Authors: Lecuona, A. G.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas
Publisher:Springer
ISSN:1578-7303
ISSN (Online):1579-1505
Published Online:08 November 2017
Copyright Holders:Copyright © 2017 The Author
First Published:First published in Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas 112(3): 705-716
Publisher Policy:Reproduced under a Creative Commons License

University Staff: Request a correction | Enlighten Editors: Update this record